# SDR AALA202211044933

- Difficulty date: October 12, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N880NN
- Make and model: Boeing 737823
- Aircraft serial: 40769
- Aircraft time: 32,086 hours, 13,486 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Binding
- Location: Rt Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT LAVATORY DOOR DIFFICULT TO CLOSE AND OPEN.  REMOVED AND REPLACED LAVATORY E DOOR PER CMM 25-40-65.
